If taking an overdose What are the symptoms? How to treat an overdose
Drug overdose can caused by accident. Including doing it intentionally as well An overdose is consuming more of a drug than prescribed by your doctor. Which, when ingested, may have a negative effect on health. Including possibly leading to death. So the matter of overdosing. Therefore, it is important to study and understand correctly, so ยูฟ่าเบท https://ufabet999.com the doctor has brought this knowledge for you.
overdose what is the cause
The cause of an overdose may be accidental. or from misuse Accidental overdoses are most common in young children. people with mental disabilities or those. Who have to take many kinds of drugs Overdosing will result in the metabolism not able to detoxify the drug quickly. cause unintended side effects The result of each person will different. This is because each person’s response to an overdose is different.
Overdose in young children may occur. by chance curiosity Children between the ages of 6 months and 3 years tend to pick up everything they find and put it in their mouths. in toddlers tend to have a habit of sharing Therefore, when they find the drug, it is possible to share the found drug among the children around it, which could lead to an accidental. In the adolescent adults. There is a tendency on one or more of these drugs. to protect yourself try to hurt yourself including attempted suicide Therefore, those who overdose in this group therefore often faced with mental health problems This may require a diagnosis from a medical professional.
symptoms after overdose
The signs and symptoms of as follows:
Problems with vital signs, such as temperature, pulse rate, breathing rate, blood pressure, can all indicate something’s wrong with your body. Including potentially life-threatening drowsiness, confusion, and possibly severe coma and can be dangerous if aspiration occurs. The skin can get cold and sweaty. or hot and dry, seizures, chest pain This may result from heart or lung damage, shortness of breath, abdominal pain, nausea and vomiting, diarrhea, vomiting blood. having a bowel movement. Which may be life threatening Some drugs can damage specific organs. Procedure for treatment
Procedure for treating an overdose
Gastric lavage to remove unabsorbed medication from the stomach. Use activated charcoal to reduce the amount of drug absorbed into the bloodstream. The drug absorbed by the activated charcoal is excret in the feces. Severe cases closely monitored by medical professionals in the emergency department. In which the person who overdoses may have to have a breathing tube inserted. to protect the lungs or helping person breathe during the detoxification process. Sometimes other drugs may needed to use antidote. It all depends on the discretion of the doctor.
The best way to prevent is Parents keep prescription drugs away from small children, teenagers and pets. In addition, if there is stress, depression or anxiety. Should closely monitored Including going to consult a specialist doctor. And receive treatment in the right way is the best.